# SDR ANCF200200015

- Difficulty date: July 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N421AV
- Make and model: Boeing 767
- Aircraft serial: 25421
- Aircraft time: 38,235 hours, 8,635 cycles
- Engine: Pwa PW4060
- System (JASC): 2311 · UHF Communications System
- Part: Coupling
- Part number: 7926140001
- Part serial: 9718
- Condition: Damaged
- Part time: 12,963 hours, 3,246 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRANSMISSION ON BOTH HF INOPERATIVE AT ALL STATIONS.CORRECTIVE ACTION:PERFORMED FIM 23-11-00 OPERATION FOUND NORMAL ON LH HF, ON RH SYSTEM WAS REPLACED HF COUPLER AND HF TRANCEIVER AS PER AMM 23-11-03 ANS 23-11-01, ACCOMPLISHED OPERATIONAL TEST ON BOTH SYSTEM WIT SATISFACTORY RESULTS
